# SDR P5CA2021030900063

- Difficulty date: March 9, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 20,201 hours, 5,355 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Vbv
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS AND STATUS MSG: "R ENG CONTROL"( R-PIMU SHOWED "VBV POSI SIG DISAGREE" SO VBV ELEC CONNECTOR CLEANED UP AND CHECKED OK, ALSO R ENG RUN UP THEN MSG DISAPEARED. R-PIMU NO FAULT STORED PER AMM 71-00-00-501 )
